# SDR TRBA2012030002

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414WF
- Aircraft time: 33,076 hours, 32,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 825UN01A4AC0A
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHTS WILL STAY ON WHEN ARM POSITION, AFTER BOTH ENG RUNNING HAS TO TURN OFF & THAN ARM TO LIGHTS TO EXTINGUISH. THE ACFT WAS REMOVED FROM SERVICE.  R & R SWITCH 2WL. THE OPS CHECK WAS GOOD IAW JIC 33-50-00. THE ACFT WAS RETURNED TO SERVICE.
